# SDR SWAA2024040357318

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] EVALUATED CORROSION ON ACB ATTACH ANGLE; UNDER SHIELD FWD OF DOOR BS 767 TO 787; RBL 21; FOUND TO BE OUT OF LIMITS; DUE TO NO LIMITS IN THE SRM. REMOVED DAMAGED ANGLE; LOCATED DRILLED AND INSTALLED NEW ANGLE; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-00; DWG 146A8123; DWG 146A0081.
